# SDR ASOA20131118130

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 29,882 hours, 22,694 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 415
- Condition: Odor
- Location: Windshield Heat
- Part time: 5,823 hours, 4,515 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BURNING ODOR IN COCKPIT WITH BLEEDS AND PACKS ON, WINDSHIELD HEAT ON AND NO ICE DETECTED.  MAINTENANCE R & R NR 2 WINDSHIELD HEAT CONTROLLER WITH OPS CHECK SUCCESSFUL AND NO BURNING ODOR NOTED. ACFT WAS APPROVED FOR RETURN TO SERVICE.
